National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 533434

History of Changes from the VAERS Wayback Machine

First Appeared on 10/14/2014

533434
VAERS Form:
Age:13.0
Gender:Female
Location:Foreign
Vaccinated:2013-12-02
Onset:0000-00-00
Submitted:2014-06-10
Entered:2014-06-10
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. J005626 / 1 UN / IM

Administered by: Other      Purchased by: Other
Symptoms: Malaise, Syncope, Postural orthostatic tachycardia syndrome

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications: LIPITOR
Current Illness: Unknown
Preexisting Conditions: Asthma; Type IIa hyperlipidaemia; GARDASIL, Drug Reaction: Feeling abnormal
Allergies:
Diagnostic Lab Data:
CDC 'Split Type': WAES1406GBR004803

Write-up:Information was received from Sanofi Pasteur MSD (# E2014-04939) on 06-JUN-2014. This case was reported by the MHRA on 02-Jun-2014, MHRA Reference GB-MHRA-ADR 22548694. This case is medically confirmed. A 13 year old female patient with a history of familial hypercholesterolemia, received HPV vaccine GARDASIL, batch J005626, dose 2, intramuscularly on 02-Dec-2013. The patient became unwell and unreported time post vaccination in Dec-2013 and experienced fainting episodes also in Dec-2013. The patient was diagnosed with postural orthostatic tachycardia syndrome on an unreported date and was under the care of the hospital. The patient was being home tutored at the time of reporting and had not been able to return to school. The outcome of the events of unwell and fainting was unknown and the patient had not recovered from the event of postural orthostatic tachycardia syndrome. The patients mother was told that the history of familial hypercholesterolemia was unrelated to postural orthostatic tachycardia syndrome. The patient received dose 1 of GARDASIL, batch J007240 intramuscularly on 16-Oct-2013 and felt strange an unreported time post vaccination in Oct-2013, the outcome was unknown. The patient was taking concomitant medications of LIPITOR for an unreported indication, unspecified statins for an unreported indication and unspecified antiasthmatics for asthma. The case was considered serious and disabling by the reporter.


Changed on 9/14/2017

533434 Before After
VAERS Form:(blank) 1
Age:13.0
Gender:Female
Location:Foreign
Vaccinated:2013-12-02
Onset:0000-00-00
Submitted:2014-06-10
Entered:2014-06-10
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. J005626 / 1 2 UN / IM

Administered by: Other      Purchased by: Other
Symptoms: Malaise, Syncope, Postural orthostatic tachycardia syndrome

Life Threatening? No
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit? (V2.0) No
Hospitalized? No
Previous Vaccinations:
Other Medications: LIPITOR
Current Illness: Unknown
Preexisting Conditions: Asthma; Type IIa hyperlipidaemia; GARDASIL, Drug Reaction: Feeling abnormal
Allergies:
Diagnostic Lab Data:
CDC 'Split Type': WAES1406GBR004803

Write-up:Information was received from Sanofi Pasteur MSD (# E2014-04939) on 06-JUN-2014. This case was reported by the MHRA on 02-Jun-2014, MHRA Reference GB-MHRA-ADR 22548694. This case is medically confirmed. A 13 year old female patient with a history of familial hypercholesterolemia, received HPV vaccine GARDASIL, batch J005626, dose 2, intramuscularly on 02-Dec-2013. The patient became unwell and unreported time post vaccination in Dec-2013 and experienced fainting episodes also in Dec-2013. The patient was diagnosed with postural orthostatic tachycardia syndrome on an unreported date and was under the care of the hospital. The patient was being home tutored at the time of reporting and had not been able to return to school. The outcome of the events of unwell and fainting was unknown and the patient had not recovered from the event of postural orthostatic tachycardia syndrome. The patients mother was told that the history of familial hypercholesterolemia was unrelated to postural orthostatic tachycardia syndrome. The patient received dose 1 of GARDASIL, batch J007240 intramuscularly on 16-Oct-2013 and felt strange an unreported time post vaccination in Oct-2013, the outcome was unknown. The patient was taking concomitant medications of LIPITOR for an unreported indication, unspecified statins for an unreported indication and unspecified antiasthmatics for asthma. The case was considered serious and disabling by the reporter.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=533434&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166